# SDR DALA2022091506140

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2407750) DURING INSPECTION FOUND CORROSION ON RH FLOOR PLATE UPPER/LWR SURFACE BTW STA 767-787 AND STR 25R AT AFT CARGO COMPT. RH FLOOR PLATE BTW STA 767-787 AND STR 25R AT AFT CARGO COMPT WAS REPLACED PER B737-900ER SRM 53-00-53-1A-2.
